Equation of the form H(x...y) = ...ifi(x)gi(y). (Short Communication).
Aequationes mathematicae, Tome 14 (1976), p. 515
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136624,
author = {M.A. McKiernan},
title = {Equation of the form {H(x...y)} = ...ifi(x)gi(y). {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {515--515},
year = {1976},
volume = {14},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136624/}
}
M.A. McKiernan. Equation of the form H(x...y) = ...ifi(x)gi(y). (Short Communication).. Aequationes mathematicae, Tome 14 (1976), p. 515. http://geodesic.mathdoc.fr/item/AM2_1976__14_136624/